MathSciNet Relay Station
MathSciNet bibliographic data
MR108685 (21 #7400) 42.00 (46.00)
Hewitt, Edwin; Zuckerman, H. S. Some theorems on lacunary Fourier series, with extensions to compact groups. Trans. Amer. Math. Soc. 93 1959 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement